# SDR FDEA202103190710

- Difficulty date: March 19, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 11,381 hours, 4,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T514616
- Condition: Cracked
- Location: Zone 100
- Part time: 11,381 hours, 4,297 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H NOSE TUNNEL MAIN CABIN FLOOR SUPPORT  STRUCTURAL VERTICAL ANGLE IS CRACKED AT STA 246 APROX LBL50   REMOVED AND REPLACED ANGLE IAW BAC DRAWING 141T5146, REV B
